# SDR P9R2002F00001

- Difficulty date: April 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT IN CABIN AND COCKPIT FILLED WITH SMOKE.  RETURNED TO GATE. REMOVED AND REPLACED NR 1 ENGINE SYSTEM A CHECK VALVE.  CLEANED RESIDUAL FLUID OUT OF LINE FROM NR 1 ENGINE CHECK VALVE FOR SYSTEM A HEAD PRESSURE.  REMOVED AND REPLACED WATER SEPARATOR BAGS, RAN ENGINES AT POWER FOR SEVERAL MINUTES WITH PACKS ON AND OFF.  OPS CHECK GOOD.
